# SDR DL72S990398

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Emer Exit Drway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT FRAME STA 761 RT, 784 LT AND 784 RT FOUND CRACKED IN I/B FLANGE.  ACTION TAKEN, ERA 361976-14AD.
